MathSciNet Relay Station
MathSciNet bibliographic data
MR2354885 (2008g:76030) 76D05 (35Q35 76D03)
Cimatti, Giovanni Existence of turning points for the response diagram of the Poiseuille flow with prescribed flow-rate. Quart. Appl. Math. 65 (2007), no. 3, 523–528.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement